# SDR HEEA0016046

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7136H
- Make and model: Bolkms BO105S
- Aircraft serial: S833
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 23001967
- Condition: Mismanufactured
- Location: 3rd Stage
- Component: 6898735
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  MEASURED .010 INCH OVER SPECS (7.506 INCH - 7.508 INCH) ON NR 3 WHEEL OUTSIDE DIAMETER.  INSTALLED A NEW NR 3 WHEEL.
